# SDR UALA2009041301050

- Difficulty date: April 11, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 59,880 hours, 33,126 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW FWD BULKHEAD VERT STIFFENER AT 6.15 RBL CRACKED AT WING LOWER CHORD ANGLE.  MAJOR REPAIR ACCOMPLISHED: VERTICAL STIFFNER REPAIRED PER MM 57-12-96 FIG 401 RPR 3 AND BOEING DRAWING LOR-760.
